# SDR IXXA11SMN021S

- Difficulty date: February 4, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Cracked
- Location: Zone 300
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RUDDER RIB WEB CRACKED AT STA ZR 106.00. REMOVED CRACKED WEB.  FABRICATED NEW WEB.  PERFORMED HEAT TREATMENT. CLEANED, TREATED, PRIMED AREA AND REPAIRED PARTS. APPLIED SEALANT TO FAYING SURFACES. PERFORMED RUDDER BALANCE. FOUND WITHIN LIMITS MOMENT 2553.3 IN-LBS. INSTALLED NEW WEB IAW SRM CHAP 55-6-1, FIG 2, SHEET 2, SRM 55-1-0 PAGE 1, SRM 51-1-21, SRM 51-3-0, SRM 55-6-1 FIG 1 SHEET 2 ITEM "Q", DPS 4.710 REV. "L", SRM 51-1-4, DPS 3.69-5 REW "U", SRM 51-1-1, DP 7.00-1 REV."BL", SRM 51-1-8B, SRM 51-1-11, SRM 51-1-21, SRM 51-3-0 AND SRM 51-3-1 AND SRM 51-4-6, PAGES 1-2.
